# SDR QXEA2010011900043

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 21,486 hours, 15,758 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE ASSY, THE LT (INBD) BRAKE (TEMP) IS ABSORBING ALL THE ENERGY. BRAKE TEMPS 02/02/05/00.  REMOVED AND REPLACED WHEEL SPEED TRANDUCER NR4 (RT OTBD MLG) (FOUND BEARING OF WHEEL SPEED TRANDUCER ROUGH AND SQUEEKY WHEN TURNED)(OLD ONE) IAW AMM TASKS NR 32-44-01-000-801-A01, AND 400-801-A01, OPS CHECKED IAW WITH AMM TASK NR 32-44-00-710-801-A01. OPS CHECKS GOOD. ACFT RETURNED TO SERVICE.
